# SDR CALA2019040100506

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 55,144 hours, 23,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ON RIGHT HYD ACCESSPANEL ABOVE FLAP ONFUSELAGE/ ONE SCREWMISSING AND ONE LOOSE, SEE LOGPAGE 9277638 INSTALLED NEW FASTNER AND SECURED LOOSE FASTNER ON RH OFF WING SLIDE PACK , REF AMM SUBTASK 25-62-42-420-052-A, PDA CLASS 3 ITEM
